Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe LV dysfunction, CAG, primary PTCA. Taking storvas, lipicard. Should I continue them?

I am 50yrs old male with severe LV dysfunction (EF-34%),CAG followed by primary PTCA+ stent to osteal .LAD(4.0*22mm) this was happened in 2007 .doc recommended below medicines storvas 40 ,lipicard 160 ,TELMA H 80 , ecosprin & embata 50mg.from last 2 yrs taking the same med regularly as such no problem . shall i continue or plz advise
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Hi, welcome to HCM
please , please take your all above medicine regularly ,
do not miss or do not discontinue above medicine ,
even after stent there are chances of development of new blockage in normal as well as in stent also ,
above ,medicine will decrease the chances of development of re blockage
also adopt healthy life style like ,

- Take good quantity of fresh fruits, fresh green leafy vegetables, pulses, legumes, nuts like almond, wall nut, soybeans, lentils.
- Take whole grain food like brown bread, brown rice, whole wheat, oatmeal, popcorn, sea food like sea fish salmon, tuna, sardine, meat like chicken without skin, lean poultry etc.
- Restrict salt intake
- Avoid saturated food item like fried food, ghee, butter, red meat, organ meat like liver, kidney and sea food like prawns, crabs, egg yellow if you are non vegetarian.
- Reduce table salt and avoid bakery items, fried food, sweets, and ice cream.
- Take low fat dairy foods like skimmed milk, low fat yogurt, and low fat cheese.
- Do stress relaxation techniques like yoga.
- Quit any form of Tobacco if you are using.
- Limit alcohol intake.
- Say ‘No’ to all forms of addiction.
be regular in your medicine intake and follow up with your cardiologist
take care
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor